# SDR R61A2021110600878

- Difficulty date: October 15, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Part number: 17038127021
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

************************MAJOR************************WHILE AC WAS IN FOR HVY CK FOUND RH PYLON OB LOWER LINK FITTING GAP FOUND BTWN FLANGE BUSHING AND THE CLAMP UP BUSHING (0.006") ALSO AT THE TOP A GAP FOUND BTWN THE FLANGE OF THE BUSHING AND THE PYLON FITTING (0.024") MX REPAIRED RH PYLON OB LOWER LINK FITTING IAW ETD2021-170-034454 AND SB170-54-0014 REV 02. SEE AAR NRC# 4500976-4000-0068 FOR DETAILS OF WORK PERFORMED. AC REMAIND IN YQG FOR COMPLETING.
